ANSI Z308.1-2015 Standard Minimum Requirements  Workplace First Aid Kits and Supplies - Buy new ANSI Kits
ANSI Z308.1-2015 Standard Minimum Requirements Workplace First Aid Kits and Supplies - Buy new ANSI Kits

Non-Aspirin Tablets - 250 per box

Non-Aspirin Tablets - 250 per box

Item/SKU: I415

This item is discontinued. Click the "See New Item" button to see our recommended replacement item. ►

Product Description

This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.

Non-Aspirin - 125 2-Packs - 250 Tablets Per Dispenser Box

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helpful for bringing down a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 125 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (125 x 2 = 250 tablets).

I415, I-415, 1436, 2118

Read More

Back to top